# SDR UIEA2015081900444

- Difficulty date: August 15, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 89,092 hours, 16,582 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERIOR SKIN BELOW AFT DEPRESSURIZATION DOOR, CORROSION AROUND 2 PANEL ATTACH HOLES.  REPAIRED IAW SR 4-2982477340 MSG PMO-TLS-15-0016-3B.  FORM 8100-9 RECEIVED FOR APPROVAL.
